# SDR TWAA9804405

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE AT CABIN FLOOR PANEL INBOARD OF FWD ENTRY DOORWAY, THE FLOOR SUPPORT HAD CORROSION.  REMOVED CORROSION BY REPLACEMENT OF SUPPORT.  INSTALLED NEW PART SRM 51-10-01.  (M)
